See Alike in...

Alike App

Browser

RavenAddison

959d

I have been on Sertraline for about 2- 2 1/2 years now and feel like I have built up almost a tolerance. My psychiatrist just increased me from 100mg to 150mg. Has anyone else had anything like this happen to them?

Top reply
    • PurpleBadger

      933d

      Yes, I've had that happen to me with several medications. Don't let it get out of hand. For me, it eventually got so bad I ended up in the hospital 3 times. I'm finally doing better. Eventually I settled into a treatment routine of ECT, weekly Spravato treatments, weekly counseling, daily Lexapro medicine, and prescription strength Vitamin D.

    • PurpleBadger

      933d

      Yes, I've had that happen to me with several medications. Don't let it get out of hand. For me, it eventually got so bad I ended up in the hospital 3 times. I'm finally doing better. Eventually I settled into a treatment routine of ECT, weekly Spravato treatments, weekly counseling, daily Lexapro medicine, and prescription strength Vitamin D.

    • becca89

      933d

      i’m at 200 of zoloft, i’ve taken it for over 5 years. Recently my doctor added lithium, which I was skeptical about because of the risks and the fact that it’s used for bipolar, which I am not, but it’s made a big difference honestly. Im only on 600mg of lithium along with the 200mg of zoloft but the effects are really great for me!!

    • Eagomay

      941d

      @melloyello789 what did they add to your sertraline? I’m going to the doc today to talk meds.

    • Melloyello789

      953d

      I went all the way to 250 and it just didn’t do any good, but increasing it might help for sure. They might also need to pair something with it because that’s what it took to help me.

    • RavenAddison

      953d

      My psychiatrist has upped my dose and have see quite an improvement!

    • rookiecookie

      953d

      it's incredibly common to build up tolerances to psych meds after a few years!! upping your dose might help but sometimes all you can do is switch to something else for a few years so that tolerance goes away. it's an unfortunate reality of taking these kinds of medications, and totally normal!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion